# SDR UPS98227491

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NR 2 LE SLAT RIB CRACKED ADJACENT TO ANTI-ICE DUCT (TELESCOPIC).  NR 2 SLAT RIB REPAIRED IAW SRM 51-40-2.
